×

zbMATH — the first resource for mathematics

On convergence of stochastic processes. (English) Zbl 0113.33502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Patrick Billingsley, The invariance principle for dependent random variables, Trans. Amer. Math. Soc. 83 (1956), 250 – 268. · Zbl 0075.13703
[2] Monroe D. Donsker, An invariance principle for certain probability limit theorems, Mem. Amer. Math. Soc., No. 6 (1951), 12. · Zbl 0042.37602
[3] G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals. I, Math. Z. 27 (1928), no. 1, 565 – 606. · JFM 54.0275.05
[4] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. · Zbl 0095.12201
[5] Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen. 1 (1956), 177 – 238 (Russian, with English summary). · Zbl 0075.29001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.